# SDR CALA2017100203387

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 77,299 hours, 29,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Indication
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE SHOWED ARMED WHEN HANDLE IS DISARMED.  OPERATED THE DOOR THRU THE ARM AND DISARM CYCLE, ALL ECAM WARNINGS AND VISUAL INDICATIONS ARE NORMAL IAW AMM 52-70-00
